# SDR AALA201807171006

- Difficulty date: July 7, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FLOOR SUPPORT WAS FOUND CRACKED IN THE FORWARD CABIN, BS 328 - 344, LBL45.  REPLACED THE FLOOR SUPPORT IAW SRM 51-10-02.
